# SDR MALA060130

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 17,425 hours, 19,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 7253711245
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WRAP AROUND PANEL PN 7253711-245 IS CORRODED AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-21. REF: EAMS WORK ORDER 213567 TASK 1505.
